# SDR REXA2013050500874

- Difficulty date: May 5, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 14,638 hours, 14,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITNESS SEAL MISSING ON FIRST AID KIT.  REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-61-06.
